# SDR SWAA2021092708628

- Difficulty date: August 18, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 797 TO BS 727 LBL 21 WL 156 ; / [01] REMOVED CORROSION IN AFT CARGO BAY FLOOR TO SIDE WALL ALL SUPPORT BS 797 TO BS 727 LBL 21 WL 156 IAW SRM 53-00-53-1A-2 L= 2.5 INCH ; W= 1.5; D= 0.015. REMAINING THCKNESS 0.025 INCH TOOL USED ID:ATS 1225 S/N UNKNOWN DUE 07/2022 OUT LIMITS; [02] CORRECTED P/N IN MEASUREMENTS SECTION; [03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2 PER SRM.; [04] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT MAT. ITEM#BAC1496-377; LOT#1467164-1 FROM BS 727 TO BS 847 LBL 21 WL 156 IAW.SRM 51-40-05-0G-0; DWG 146A7500; OK TO TREAT; [05] VERIFIED LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT MAT. ITEM#BAC1496-377; LOT#1467164-1 FROM BS 727 TO BS 847 LBL 21 WL 156 IAW.SRM 51-40-05-0G-0; DWG 146A7500;
